# SDR CALA2025061805654

- Difficulty date: June 16, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N496UA
- Make and model: Airbus A320-232
- Aircraft serial: 1845
- Aircraft time: 64,540 hours, 28,188 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

POSSIBLE FUME EVENT AFT GALLEY FA REPORTED AFT GALLEY BURNT POPCORN SMELL AFTER ENGINE START APU SHUT DOWN, FOR A FEW MINUTES, A/C UNDER ITS POWER RETURNED TO GATE, SMELL DISSAPATED BEFORE ARRIVAL AT GATE AND ENGINE SHUT DOWN.  CHECKED AFT LAVS AN UNDER VANITYS, CHECK CIRCUT BREAKER PANEL. NO ODORS OR SIGNS OF DISCOLORED WIRES. REF AMM 05-51-10-200-801-C1 VERIFIED WITH ATTDANTS OVENS AND COFFEE MAKERS WERE OFF WHEN ODOR OCCURRED. CONFERRED WITH TOMC NO FURTHER ACTION REQUIRED FWD FORM 60.6020 TO TOMC ACFT OKAY FOR FURTHER SERVICE.
